Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Mathematical Methods and Theory in Games, Programming, and Economics, Vol. I

Matrix Games, Programming, and Mathematical Economics. Vol. II: The Theory of Infinite Games . Samuel Karlin

Bibliographic Data

ID10176216
AuthorsMarc Nerlove (corresponding author)
Year1960
Volume68
Issue6
Pages637-639
Publication date1960-12-01
Open AccessNo
TypeARTICLE
VenueJournal of Political Economy (JOURNAL)
Journal identifiersISSN: 0022-3808 • E-ISSN: 1537-534X
PublisherUniversity of Chicago Press (PUBLISHER • US)
DOI10.1086/258405
OpenAlexW2031903499
LanguageEN

Combinatorial game theory · Game theory · Mathematical economics · Matrix (chemical analysis · Repeated game · Computer Science · Economic theories and models · Game Theory and Applications · Mathematics

Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae